Header

UZH-Logo

Maintenance Infos

Clustering statistics for sticky particles with Brownian initial velocity


Bertoin, Jean (2000). Clustering statistics for sticky particles with Brownian initial velocity. Journal de Mathématiques Pures et Appliquées, 79(2):173-194.

Abstract

We establish a connection between two different models of clustering: the deterministic model of sticky particles which describes the evolution of a system of infinitesimal particles governed by the dynamic of completely inelastic shocks (i.e. clustering occurs upon collision with conservation of masses and momenta), and the random model of the so-called additive coalescent in which velocities and distances between clusters are not taken into account. The connection is obtained when at the initial time, the particles are uniformly distributed on a line and their velocities are given by a Brownian motion.

Abstract

We establish a connection between two different models of clustering: the deterministic model of sticky particles which describes the evolution of a system of infinitesimal particles governed by the dynamic of completely inelastic shocks (i.e. clustering occurs upon collision with conservation of masses and momenta), and the random model of the so-called additive coalescent in which velocities and distances between clusters are not taken into account. The connection is obtained when at the initial time, the particles are uniformly distributed on a line and their velocities are given by a Brownian motion.

Statistics

Citations

13 citations in Web of Science®
14 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, not refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2000
Deposited On:25 Jul 2013 06:38
Last Modified:07 Dec 2017 21:44
Publisher:Elsevier
ISSN:0021-7824
Publisher DOI:https://doi.org/10.1016/S0021-7824(00)00147-1
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1749158
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0959.60074

Download

Full text not available from this repository.
View at publisher